# SDR DALA2023111609449

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,460 hours, 35,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: RIGHT AFT EMERGENCY ESCAPE SLIDE/RAFT FAILS INSTALLATION TEST. C/A: RIGHT AFT DOOR EMERGENCY ESCAPE SLIDE/RAFT REMOVED PER AMDS CARD 2561-4002-RA. WIP 145099. INSTALLED SLIDE PER CARD 25-61-4007- (LP: 4600857)
